# SDR SWAA2021031755312

- Difficulty date: February 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 18 INCH FROM FRONT SPAR LT HORIZONTAL STAB / REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AND 18 INCHES FROM FRONT SPAR LT HORIZONTAL STAB. DUE TO CRACK NO FOUND ALLOWABLE DAMAGE ON SRM REPAIRED IAW B737-700 SRM 51-40-02; SRM 55-10- 09-2R-5 PARAGRAPH 4. MATERIAL USED KIT T-SECTION P/N:55100003-01; BATCH:2020002188
